Show simple item record

dc.contributor.authorTu, Jin ( )
dc.contributor.authorChen, Zongxuan ( )
dc.contributor.authorZheng, Xiumin ( )
dc.date.accessioned2021-07-16T16:22:12Z
dc.date.available2021-07-16T16:22:12Z
dc.date.issued2006-04-28
dc.identifier.citationTu, J., Chen, Z., & Zheng, X. (2006). Growth of solutions of complex differential equations with coefficients of finite iterated order. Electronic Journal of Differential Equations, 2006(54), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13927
dc.description.abstractIn this paper, we investigate the growth of solutions to the differential equation ƒ(k) + Ak-1(z)ƒ(k-1) + ∙∙∙ + A0(z)ƒ = F(z), where the coefficients are of finite iterated order.
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDifferential equationsen_US
dc.subjectGrowth of solutionsen_US
dc.subjectIterated orderen_US
dc.titleGrowth of solutions of complex differential equations with coefficients of finite iterated orderen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record